MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18GX10CM

ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18GX10CM
Model Number 360-1080-01
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code Pseudoaneurysm (2605)
Date of Event 06/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A customer reported multiple biopsy needles (18g 10 cm) at least 7 used on 5 separate patients were catching soft tissue between the inner stylet and the outer sample cylinder prior to firing.This resulted in incomplete samples absent sample and in the final case a renal pseduoaneurysm.The pseudoaneurysm occurred without the needle being fired.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted.No deviations or non-conformances were found.After three notifications, the sample from the alleged complaint has not returned.Additionally, no photographic or visual evidence was submitted that would have allowed this allegation to be reviewed.Without the necessary evidence, a thorough investigation cannot be performed.Determining a root cause and corrective action is not possible.No corrective action is required at this point.If the samples are returned at a later date, then this complaint may be reopened for re-evaluation.Corrected information provided in d.4.Additional information provided in d.9., h.3., h.6.And h.11.

Brand Name
BIOPINCE FULL CORE BIOPSY INSTRUMENT 18GX10CM
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key19274224
Report Number0001625425-2024-01017
Device Sequence Number7430132
Product Code KNW
UDI-Device Identifier00886333004379
UDI-Public(01)00886333004379(17)260207(10)11461461
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2026
Device Model Number360-1080-01
Device Lot Number11461461
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Supplement Date Received by Manufacturer07/29/2024
Initial Report FDA Received Date05/08/2024
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown